# SDR DALA2022053103751

- Difficulty date: May 29, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N668DN
- Make and model: Boeing 757232
- Aircraft serial: 25141
- Aircraft time: 91,195 hours, 42,144 cycles
- System (JASC): 2931 · Hydraulic Pressure Indicator
- Part: Pressure Switch
- Condition: Leaking
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 668 - ATB - DUE TO THE LOSS OF HYD PRESSURE ON THE RT ENG. CORRECTIVE ACTION: INSPECTED FOR ANY LEAKS AND CHECKED THE RIGHT HYD QUANTITY. REPLACED RT HYD SYSTEM PRESSURE SWITCH.
